RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 2, Pages 51–64 (Mi fpm1640)  

This article is cited in 1 scientific paper (total in 1 paper)

Topological invariants for elliptical billiards and geodesics on ellipsoids in the Minkowski space

V. Dragovićab, M. Radnovićca

a Mathematical Institute, Serbian Academy of Sciences and Arts, Serbia
b The University of Texas at Dallas, USA
c School of Mathematics and Statistics, The University of Sydney, Australia

Abstract: We describe topological properties of the elliptical billiard in the Minkowski plane and geodesic motion on an ellipsoid in the Minkowski space.

Funding Agency Grant Number
Ministry of Education, Science and Technical Development of Serbia 174020
Australian Research Council FL120100094


Full text: PDF file (960 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 223:6, 686–694

Bibliographic databases:

UDC: 517.938.5

Citation: V. Dragović, M. Radnović, “Topological invariants for elliptical billiards and geodesics on ellipsoids in the Minkowski space”, Fundam. Prikl. Mat., 20:2 (2015), 51–64; J. Math. Sci., 223:6 (2017), 686–694

Citation in format AMSBIB
\Bibitem{DraRad15}
\by V.~Dragovi{\'c}, M.~Radnovi{\'c}
\paper Topological invariants for elliptical billiards and geodesics on ellipsoids in the Minkowski space
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 2
\pages 51--64
\mathnet{http://mi.mathnet.ru/fpm1640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3472268}
\elib{http://elibrary.ru/item.asp?id=25686562}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 223
\issue 6
\pages 686--694
\crossref{https://doi.org/10.1007/s10958-017-3378-4}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1640
  • http://mi.mathnet.ru/eng/fpm/v20/i2/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vedyushkina (Fokicheva), A. T. Fomenko, “Integrable topological billiards and equivalent dynamical systems”, Izv. Math., 81:4 (2017), 688–733  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:180
    Full text:65
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020